MAUDE Adverse Event Report: NATUS NEUROLOGY INCORPORATED CORTICAL STIMULATOR CONTROL UNIT-FIXED

NATUS NEUROLOGY INCORPORATED CORTICAL STIMULATOR CONTROL UNIT-FIXED
Model Number 515-005500F
Medical Device Problem Codes Computer Software Problem (1112); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
Part 515-005500f - error message regarding dsm control issue/internet during emu monitoring.Procedure at the time was surgical eeg placement and emu admission.
 
Additional Manufacturer Narrative
Initial report ref natus complaint (b)(4).Per (b)(4) rev 21 nicoletone eeg risk analysis spreadsheet hazard 5.19 - loose or unreliable or improper connection to stimulators or amplifier results in disruption to data collection.Effect (harm): delayed diagnosis - with no clinical effects.The hazards identified have rba rating of negligible and are deemed broadly acceptable.These risks have been reviewed to determine if any further control measures may be implemented so as to further reduce the risk as far as possible.Risk outweighed by benefit of use of device.No related capas.17-mar-2025: per returned adverse event questionnaire the follwoing was documented: during cortical stimulation on eeg, the eeg machine was initially connected to the internet.Then randomly at a certain time (not at beginning of stimulation session), it had an error message on screen (error hr=0x80004005).The doctor closed and opened dsm stimulation from control panel, but it had a different error message "failed to create relay control tool bar".Natus was notified right away.The doctor and eeg technician stopped the eeg recording, disconnected the internet cable and opened study of eeg on local machine.The problem was solved and cortical stimulation control on screen was working.The device was not returned, as the issue was resolved onsite.No further actions required.

Brand Name
CORTICAL STIMULATOR CONTROL UNIT-FIXED
Common Device Name
CORTICAL STIMULATOR CONTROL UNIT-FIXED
Manufacturer (Section D)
NATUS NEUROLOGY INCORPORATED
3150 pleasant view road
middleton WI 53562
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway, H91PD 92
EI   H91PD92
Manufacturer Contact
gráinne walsh
3150 pleasant view road
middleton 53562
MDR Report Key21662396
Report Number3010611950-2025-00002
Device Sequence Number15641291
Product Code ETN
UDI-Device Identifier00382830041799
UDI-Public00382830041799
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072964
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number515-005500F
Device Catalogue Number515-005500F
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2024
Initial Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale
Patient Weight69 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American